# SDR DL73K970288

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERG LIGHT AT 12 ABC INOP IN TEST.  FOUND FUSE BLOWN IN PWR SUPPLY.  REPAIRED SHORTED SPARE WIRE FROM PWR SUPPLY AND REPLACED PWR SUPPLY AND EMERG LIGHTS TEST NORMAL.
